# SDR 08FDEA02640

- Difficulty date: July 3, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Longeron
- Part number: A52111339202
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PAX/CREW DOOR LONGERON POSITION NR 2 WITH MILD/EXFOLIATION CORROSION BETWEEN FR15A-16.  REMOVED CORROSION PER SRM 51-74-10.  APPLIED ALODINE TO THE REWORKED AREA PER SRM 51-21-10.  MEASURED REMAINING THICKNESS PER NTM  51-10-04.  THE ORIGINAL THICKNESS IS 0.063 INCH PER DWG:A52111307 ALLOWABLE DAMAGE IS 20 PERCENT PER SRM 52-10-00.  EXCEEDED LIMIT.  CUT OUT THE CORRODED AREA AND DEBURR THE CUT EDGES PER SRM 52-10-00.  FABRICATED THE REPAIR PART PER SRM 52-10-00.  DRILLED FASTENER HOLES TO THE REPAIR PART PER SRM 51-40-50.  APPLIED ALODINE TO THE REPAIR PART PER SRM 51-21-10.  APPLIED PRIMER TO THE REPAIR PART PER SRM 51-75-10.  INSTALLED THE REPAIR PART PER SRM 51-40-21.  APPLIED FINISH PER SRM 51-75-10.
